Lithi-yuck

So dizzy. Sooooo nauseous. My mouth has been watering non-stop, and I have the urpy-lurchies every hour on the hour, since an hour after I first took my New!Pink!Lithium!ContinuousRelease! More like continuous nausea. Blrrgh. And nothing to look forward to right away– all the literature says “up to several weeks” of nausea and dizziness. Blllrrghh.

Advertisements

10 thoughts on “Lithi-yuck

  1. Myla

    You poor thing. I had this one medication that tasted like silver and reminded me of Jordan Almonds. It made me so sick! I can not look at almonds anymore. Take care of you.

    Reply
  2. Meridith

    I’m happy to ride my albeit mild roller coaster aided by willpower alone. You can imagine how much fun that makes me. Hope the pills work!

    Reply
  3. Marci B.

    So sorry to hear… may be joining you there soon (I think I need to up/change my meds…. panic is getting bad again). Thinking of you 🙂

    Reply
  4. Powerfille (Get it?)

    Oh, how awful. I hope you’re feeling better soon. (I’m feeling you pain, I recently had to quit the Celexa which was added to my Wellbutrin cocktail, same kind’a stuff. Ich.) Take good care of you!

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s